# SDR SWAA2013040114303

- Difficulty date: March 26, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311A1100
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE STRUT ACCESS PANEL 5747L RUB STRIP CRACKED.  REMOVED AND REPLACED RUB STRIP IAW SRM AND DWG.
